Projectivities over Local Rings.
Mathematische Zeitschrift, Tome 121 (1971), pp. 175-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__121_171553,
author = {Nirmala B. Limaye},
title = {Projectivities over {Local} {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {175--180},
year = {1971},
volume = {121},
zbl = {0215.50102},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__121_171553/}
}
Nirmala B. Limaye. Projectivities over Local Rings.. Mathematische Zeitschrift, Tome 121 (1971), pp. 175-180. http://geodesic.mathdoc.fr/item/MZ_1971__121_171553/